# SDR DALA2019020400705

- Difficulty date: February 3, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 79,953 hours, 61,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN CEILING BETWEEN ROWS 31 AND 33 NOT ILLUMINATING. RELAMPED NO HELP REPLACED EMRG BATTERY PACK NO HELP. R/R BATTERY CHARGER @ STA 1120 OPS CHKS GOOD PER MD88 AMM 33-53 - A/C OK FOR SVC. (LP4702558)
